Alert archive / Montana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Great Falls, MT

June 14, 2025Fergus County, Judith Basin County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 14, 2025, 11:21 PM MDT for Fergus County, Judith Basin County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 11:21 PM MDT (05:21 UTC)
Expired
Jun 15, 2025, 12:00 AM MDT
In force
39 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fergus County, MT, Judith Basin County, MT

The radar

The Great Falls radar (KTFX), 125 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 6:16 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS55 KTFX 150521
SVRTFX
MTC027-045-150600-
/O.NEW.KTFX.SV.W.0039.250615T0521Z-250615T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
1121 PM MDT Sat Jun 14 2025

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  East central Judith Basin County in central Montana...
  West central Fergus County in central Montana...

* Until midnight MDT.

* At 1121 PM MDT, a severe thunderstorm was located 8 miles south of
  Denton, or 15 miles east of Stanford, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Danvers and Hilger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4711 10992 4723 11002 4753 10960 4722 10933
TIME...MOT...LOC 0521Z 240DEG 22KT 4721 10989 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
3 follow-up statements
914 
WWUS55 KTFX 150536
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
1136 PM MDT Sat Jun 14 2025

MTC045-150545-
/O.CAN.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Judith Basin MT-
1136 PM MDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JUDITH BASIN
COUNTY IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.

&&

LAT...LON 4722 10933 4714 10976 4719 10977 4719 10987
      4723 10988 4723 10999 4725 11000 4753 10960
TIME...MOT...LOC 0535Z 237DEG 22KT 4722 10979 

$$

MTC027-150600-
/O.CON.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1136 PM MDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR WEST CENTRAL FERGUS COUNTY...

At 1135 PM MDT, a severe thunderstorm was located 10 miles southeast
of Denton, or 19 miles northwest of Lewistown, moving northeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Danvers and Hilger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4722 10933 4714 10976 4719 10977 4719 10987
      4723 10988 4723 10999 4725 11000 4753 10960
TIME...MOT...LOC 0535Z 237DEG 22KT 4722 10979 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
113 
WWUS55 KTFX 150550
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
1150 PM MDT Sat Jun 14 2025

MTC027-150600-
/O.CON.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1150 PM MDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR WEST CENTRAL FERGUS COUNTY...

At 1150 PM MDT, a severe thunderstorm was located 13 miles east of
Denton, or 18 miles northwest of Lewistown, moving northeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Danvers and Hilger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4723 10992 4732 10976 4741 10950 4722 10933
      4714 10976 4719 10977 4719 10987 4723 10988
TIME...MOT...LOC 0550Z 240DEG 22KT 4727 10967 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
241 
WWUS55 KTFX 150556
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
1156 PM MDT Sat Jun 14 2025

MTC027-150606-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-250615T0600Z/
Fergus MT-
1156 PM MDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FERGUS COUNTY
WILL EXPIRE AT MIDNIGHT MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.

&&

LAT...LON 4723 10992 4732 10976 4741 10950 4722 10933
      4714 10976 4719 10977 4719 10987 4723 10988
TIME...MOT...LOC 0556Z 240DEG 22KT 4729 10963 

$$

Glinskas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:28 PM MDT, 1 hour 53 minutes earlier. Its key messages:

  • Daily rounds of widely scattered showers and thunderstorms continue through Tuesday, with a few of the strongest storms capable of localized strong, gusty winds, hail, and brief downpours.
  • Drier conditions with continued seasonable temperatures move in for the second half of the workweek.
  • Confidence is increasing for a period of cooler and wetter weather next weekend.
Area forecast discussion, Jun 14, 9:28 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
928 PM MDT Sat Jun 14 2025

Aviation Section Updated.

.KEY MESSAGES...

 - Daily rounds of widely scattered showers and thunderstorms
   continue through Tuesday, with a few of the strongest storms
   capable of localized strong, gusty winds, hail, and brief
   downpours.

 - Drier conditions with continued seasonable temperatures move
   in for the second half of the workweek.

 - Confidence is increasing for a period of cooler and wetter
   weather next weekend.

&&

.DISCUSSION...
/Issued 200 PM MDT Sat Jun 14 2025/

 - Meteorological Overview:

Scattered showers and thunderstorms will redevelop this afternoon,
mainly over the elevated terrain of the Little Belt and Snowy
mountain ranges. The afternoon upper air sounding at Great Falls
revealed a mid-level capping inversion and strong directional
shear, so any thunderstorms today will be rather weak until they
move further east into the Glasgow and/or Billings forecast areas.

More of the same is expected for Sunday, but a nicely timed
shortwave will increase bulk shear above 40 kts while CAPE
increases above 1,500 J/kg. This will serve to increase coverage
and intensity of storms with some westward expansion to include
most central/North- central and southwestern locations east of
I15. Additional rounds of showers and storms can be expected for
Monday and Tuesday with the continuation of the southwesterly flow
aloft, but there isn't as much of a signal for stronger activity
at this time.

The shower and thunderstorm activity looks to slow down a bit for
the second half of the workweek with more of a westerly flow
aloft. There will still shortwaves that bring opportunities for
spotty precipitation and breezy to windy conditions, but there
will be less moisture availability. Most ensembles bring the
southwesterly flow back to the Northern Rockies by next weekend as
a large trough digs into the Pacific Northwest. The NBM catches
this nicely with increased coverage of showers and thunderstorms.

 - Forecast Confidence & Scenarios:

There is a 40% chance of thunderstorms this afternoon over Judith
Basin and Fergus counties, mostly likely between 3-6pm. An
isolated severe thunderstorm to include hail or damaging winds
cannot be ruled out for this area.

With warmer temperatures and a stronger upper level shortwave
arriving Sunday afternoon, scattered thunderstorms are expected
over a larger area of central Montana. Although more numerous,
there is less confidence on the severe potential for these
thunderstorms. The scenario for Sunday looks similar to what we
just experienced Friday afternoon, with some isolated severe
activity moving away into eastern Montana.

One more round of thunderstorms appears likely for Monday
afternoon, although shifted further into Southwest Montana.

Ensemble clusters all depicts broad ridging over the region,
providing a period of relatively dry conditions Tuesday through
Thursday. Confidence is increasing on a period of cooler and
wetter than average weather for next weekend. Ensemble clusters
are aligning around the solutions for a large scale cut off low
over the interior northwest. Scenarios in these solutions range
from scattered showers or periods of rain, up to a slow moving
cut off producing stratiform rain or mountain snow over northwest
and central Montana.

&&

.AVIATION...
15/00Z TAF Period

Severe thunderstorms move across the area, this evening, hitting
portions of central Montana with large hail and heavy downpours.

Some sites dip into the MVFR range due to lower visibility in
rain/mist or during thunderstorms and rain showers.

Outside of areas impacted by thunderstorms and rain showers, winds
are, generally, light and variable.

Afternoon and evening thunderstorm activity impacts the region,
again, tomorrow.

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/Issued 200 PM MDT Sat Jun 14 2025/

 - Meteorological Overview:

Scattered showers and thunderstorms will redevelop this afternoon,
mainly over the elevated terrain of the Little Belt and Snowy
mountain ranges. The afternoon upper air sounding at Great Falls
revealed a mid-level capping inversion and strong directional
shear, so any thunderstorms today will be rather weak until they
move further east into the Glasgow and/or Billings forecast areas.

More of the same is expected for Sunday, but a nicely timed
shortwave will increase bulk shear above 40 kts while CAPE
increases above 1,500 J/kg. This will serve to increase coverage
and intensity of storms with some westward expansion to include
most central/North- central and southwestern locations east of
I15. Additional rounds of showers and storms can be expected for
Monday and Tuesday with the continuation of the southwesterly flow
aloft, but there isn't as much of a signal for stronger activity
at this time.

The shower and thunderstorm activity looks to slow down a bit for
the second half of the workweek with more of a westerly flow
aloft. There will still shortwaves that bring opportunities for
spotty precipitation and breezy to windy conditions, but there
will be less moisture availability. Most ensembles bring the
southwesterly flow back to the Northern Rockies by next weekend as
a large trough digs into the Pacific Northwest. The NBM catches
this nicely with increased coverage of showers and thunderstorms.

 - Forecast Confidence & Scenarios:

There is a 40% chance of thunderstorms this afternoon over Judith
Basin and Fergus counties, mostly likely between 3-6pm. An
isolated severe thunderstorm to include hail or damaging winds
cannot be ruled out for this area.

With warmer temperatures and a stronger upper level shortwave
arriving Sunday afternoon, scattered thunderstorms are expected
over a larger area of central Montana. Although more numerous,
there is less confidence on the severe potential for these
thunderstorms. The scenario for Sunday looks similar to what we
just experienced Friday afternoon, with some isolated severe
activity moving away into eastern Montana.

One more round of thunderstorms appears likely for Monday
afternoon, although shifted further into Southwest Montana.

Ensemble clusters all depicts broad ridging over the region,
providing a period of relatively dry conditions Tuesday through
Thursday. Confidence is increasing on a period of cooler and
wetter than average weather for next weekend. Ensemble clusters
are aligning around the solutions for a large scale cut off low
over the interior northwest. Scenarios in these solutions range
from scattered showers or periods of rain, up to a slow moving
cut off producing stratiform rain or mountain snow over northwest
and central Montana.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  78  54  81  51 /  20  20  40  40
CTB  75  46  76  44 /  30  10  20  20
HLN  82  55  82  54 /  20  20  50  30
BZN  83  49  83  49 /  30  20  40  40
WYS  75  38  79  37 /   0   0  20  10
DLN  80  46  79  46 /  10  10  30  10
HVR  81  54  82  50 /  40  20  50  50
LWT  75  51  76  49 /  50  60  80  80

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jun 14, 9:33 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Great Falls MT
933 PM MDT Sat Jun 14 2025

MTZ314-318-150400-
Snowy and Judith Mountains MT-Fergus County below 4500ft MT-
933 PM MDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FERGUS COUNTY
THROUGH 1000 PM MDT...

At 932 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Moore, or 10 miles southwest of Lewistown, moving east
at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lewistown, Giltedge, Glengarry, Heath, and Forestgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.

&&

LAT...LON 4685 10964 4701 10966 4721 10910 4684 10901
TIME...MOT...LOC 0332Z 262DEG 40KT 4693 10953

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Glinskas
Local storm report, Jun 14, 9:34 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
934 PM MDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     Hail             3 NE Danvers            47.26N 109.67W
06/14/2025  E1.75 Inch       Fergus             MT   Law Enforcement

            Patrol car traveling along Highway 81
            received substantial hail damage. Location
            and time estimated based on radar.

&&

JTG
Special weather statement, Jun 14, 9:49 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
949 PM MDT Sat Jun 14 2025

MTZ306-311-150415-
Northern Blaine County MT-Bears Paw Mountains and Southern Blaine MT-
949 PM MDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BLAINE COUNTY
THROUGH 1015 PM MDT...

At 949 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northwest of Zortman to near Hays.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hays and Lodge Pole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4798 10849 4799 10860 4792 10864 4793 10879
      4812 10882 4835 10842 4834 10840 4822 10843
      4798 10843
TIME...MOT...LOC 0349Z 234DEG 21KT 4809 10876 4804 10864 4795 10872

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RCG
Special weather statement, Jun 14, 10:28 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1028 PM MDT Sat Jun 14 2025

MTZ317-321-150500-
Little Belt and Highwood Mountains MT-Meagher County Valleys MT-
1028 PM MDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MEAGHER COUNTY THROUGH
1100 PM MDT...

At 1027 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Harlowton, moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Martinsdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4640 11032 4656 11045 4664 11028 4641 11028
TIME...MOT...LOC 0427Z 243DEG 21KT 4651 11031

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RCG
Local storm report, Jun 14, 10:51 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1051 PM MDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Hail             3 E Moccasin            47.06N 109.84W
06/14/2025  E1.75 Inch       Judith Basin       MT   Public

            Report from social media showed golf ball
            sized hail as well as significant damage to
            outdoor play equipment and shattered
            skylights and windows. Time estimated from
            radar.

&&

JTG
Special weather statement, Jun 14, 11:09 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1109 PM MDT Sat Jun 14 2025

MTZ313-314-150600-
Judith Basin County and Judith Gap MT-Fergus County below 4500ft MT-
1109 PM MDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUDITH BASIN AND
WEST CENTRAL FERGUS COUNTIES THROUGH MIDNIGHT MDT...

At 1109 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Denton, or 11 miles east of Stanford, moving northeast
at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Denton and Danvers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
central Montana.

&&

LAT...LON 4707 10999 4723 11011 4748 10968 4718 10941
TIME...MOT...LOC 0509Z 240DEG 23KT 4718 10997

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Glinskas

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:19 PM MDTSpecial Weather StatementTFXJudith Basin26 min
Jun 14, 6:26 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin49 min
Jun 14, 6:43 PM MDTSevere Thunderstorm WarningTFXFergus47 min
Jun 14, 6:49 PM MDTSevere Thunderstorm WarningTFXFergus43 min
Jun 14, 7:07 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXFergus, Judith Basin53 min
Jun 14, 7:39 PM MDTSevere Thunderstorm WarningTFXFergus50 min
Jun 14, 7:56 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXBlaine, Fergus64 min
Jun 14, 8:20 PM MDTSpecial Weather StatementTFXMeagher40 min
Jun 14, 8:23 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jun 14, 8:27 PM MDTSpecial Weather StatementTFX48 min
Jun 14, 8:57 PM MDTSpecial Weather StatementTFXBlaine48 min
Jun 14, 9:02 PM MDTSpecial Weather StatementTFX43 min
Jun 14, 9:03 PM MDTSpecial Weather StatementTFXFergus27 min
Jun 14, 9:29 PM MDTSpecial Weather StatementTFXMeagher46 min
Jun 14, 9:33 PM MDTSpecial Weather StatementTFXFergus27 min
Jun 14, 9:49 PM MDTSpecial Weather StatementTFXBlaine26 min
Jun 14, 10:28 PM MDTSpecial Weather StatementTFXWheatland32 min
Jun 14, 11:09 PM MDTSpecial Weather StatementTFXFergus51 min
Jun 14, 11:39 PM MDTSevere Thunderstorm WarningTFXJudith Basin36 min
Jun 14, 11:56 PM MDTSpecial Weather StatementTFXFergus49 min
Jun 15, 12:09 AM MDTSpecial Weather StatementTFXFergus51 min
Jun 15, 12:56 AM MDTSpecial Weather StatementTFXJudith Basin34 min
Jun 15, 1:02 AM MDTSpecial Weather StatementTFXFergus43 min
Jun 15, 1:17 AM MDTSevere Thunderstorm WarningTFXFergus42 min
Jun 15, 1:36 AM MDTSpecial Weather StatementTFXJudith Basin39 min
Jun 15, 1:48 AM MDTSpecial Weather StatementTFXChouteau42 min
Jun 15, 2:13 AM MDTSpecial Weather StatementTFXJudith Basin47 min
Jun 15, 4:33 AM MDTSpecial Weather StatementTFXFergus42 min
Jun 15, 4:53 AM MDTSpecial Weather StatementTFX37 min
Jun 15, 5:10 AM MDTSpecial Weather StatementTFXPetroleum35 min
Jun 15, 11:49 AM MDTSpecial Weather StatementTFXBlaine56 min
Jun 15, 12:38 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jun 15, 1:16 PM MDTSpecial Weather StatementTFXFergus29 min
Jun 15, 1:34 PM MDTSpecial Weather StatementTFXFergus26 min
Jun 15, 1:46 PM MDTSpecial Weather StatementTFXJudith Basin29 min
Jun 15, 1:53 PM MDTSevere Thunderstorm WarningTFXJudith Basin25 min
Jun 15, 2:12 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXFergus, Judith Basin33 min
Jun 15, 2:23 PM MDTSevere Thunderstorm WarningTFXFergus26 min
Jun 15, 2:33 PM MDTSevere Thunderstorm WarningTFXChouteau27 min
Jun 15, 3:05 PM MDTSevere Thunderstorm WarningTFXFergus25 min
Jun 15, 3:16 PM MDTSpecial Weather StatementTFXCascade29 min
Jun 15, 3:23 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton52 min
Jun 15, 3:23 PM MDTSevere Thunderstorm WarningTFXJudith Basin37 min
Jun 15, 3:49 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton41 min
Jun 15, 3:51 PM MDTSpecial Weather StatementTFXChouteau24 min
Jun 15, 3:56 PM MDTSevere Thunderstorm WarningTFXChouteau64 min
Jun 15, 4:22 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXCascade, Chouteau38 min
Jun 15, 4:25 PM MDTSevere Thunderstorm WarningTFXFergus21 min
Jun 15, 4:29 PM MDTTornado WarningTFXChouteau31 min
Jun 15, 4:48 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin, Meagher27 min
Jun 15, 4:50 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau55 min
Jun 15, 4:57 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXBlaine, Chouteau, Fergus33 min
Jun 15, 5:07 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher23 min
Jun 15, 5:15 PM MDTSevere Thunderstorm WarningTFXFergus35 min
Jun 15, 5:21 PM MDTSpecial Weather StatementTFXBlaine39 min
Jun 15, 5:29 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin40 min
Jun 15, 5:41 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin64 min
Jun 15, 5:42 PM MDTSpecial Weather StatementTFXBlaine63 min
Jun 15, 5:44 PM MDTSpecial Weather StatementTFXMeagher46 min

Nearby

Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.